If you need an accessible version of this item please contact JSTOR User Support

An ANALEMMA CONSTRUCTION for RIGHT AND OBLIQUE ASCENSIONS

Yusif Id
The Mathematics Teacher
Vol. 62, No. 8 (DECEMBER 1969), pp. 669-672
Stable URL: http://www.jstor.org/stable/27958259
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An ANALEMMA CONSTRUCTION for RIGHT AND OBLIQUE ASCENSIONS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671
  • Thumbnail: Page 
672
    672